MAUDE Adverse Event Report: MERIT MEDICAL SINGAPORE SAFEDRAW BLOOD SAMPLING SYSTEM

MERIT MEDICAL SINGAPORE SAFEDRAW BLOOD SAMPLING SYSTEM
Model Number 10884450481117
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during the hemodynamic monitoring of a patient, the pressure monitoring [pm] set was found to be leaking fluid from a 3-way stop cock.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
SAFEDRAW BLOOD SAMPLING SYSTEM
Common Device Name
BLOOD SAMPLING SYSTEM
Manufacturer (Section D)
MERIT MEDICAL SINGAPORE
198 yishun ave 7
singapore, 76892 6
SN  768926
MDR Report Key10985349
Report Number8020616-2020-00082
Device Sequence Number14249740
Product Code DSK
UDI-Device Identifier10884450481117
UDI-Public10884450481117
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450481117
Device Catalogue Number689536/JPB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1